Hi to you all. Very new to this site but thought I would ask a question if anyone has an answer please? I have been on xeloda and Avastin for just over 12 months now with partial response to my breast cancer to the liver. I have had hand and foot syndrome side effects and am coping however my question has anyone else had discolouration of the skin. It is mainly to my hands and feet and the oncologists puts it down to the amount of vegetable juices I have and teh carrots. Does anyone have any further information on this? Thanks in advance Kate
HI Kate, When you say discoloration do you mean like little brown dots, like pigmentations? I was on the FOLFOX (5FU and oxaliplatin) and a trial which was either avastin or a trial drug called AZD that works the same as avastin and I got little brown dots on my hands. I was only on it for 5 months for bowel cancer. I finished at the end of April and they have now all cleared up. Hope that helps. Cheers Mihalo
Cancer Council NSW would like to acknowledge the traditional custodians of the land on which we live and work.We would also like to pay respect to elders past and present and extend that respect to all other Aboriginal people.